# SDR AALA202305101211

- Difficulty date: May 5, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,795 hours, 15,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON AFT CARGO LEFT TRANSITION PANEL LOCATED BETWEEN STA 727 AND 847 AND STR 25R. REMOVED AND REPLACED TRANSITION PANEL PER SRM.
